ShopRite Childrens Cold and Allergy phenylephrine hcl, brompheniramine maleate

Get an overview of SHOPRITE CHILDRENS COLD AND ALLERGY (phenylephrine hcl, brompheniramine maleate liquid), including its generic name, formulation (i.e. pill, oral solution, injection, inhaled medicine) and why it’s used. The medication in ShopRite Childrens Cold and Allergy can be sold under different names.

Refer to the “Also Known As” section to reference different products that include the same medication as ShopRite Childrens Cold and Allergy.

Drug Basics

Brand Name: ShopRite Childrens Cold and Allergy

Generic Name: PHENYLEPHRINE HCL, BROMPHENIRAMINE MALEATE

Drug Type: HUMAN OTC DRUG

Route: ORAL

Dosage Form: LIQUID

Data Current As Of: 2018-12-17

active ingredients (in each 10 ml)

Brompheniramine maleate, USP 2 mg

Phenylephrine HCl, USP 5 mg

purposes

Antihistamine

Nasal decongestant

uses

directions

  • do not take more than 6 doses in any 24-hour period
  • measure only with dosage cup provided
  • keep dosage cup with product
  • mL = milliliter

age

dose

adults and children 12 years and over

20 mL every 4 hours

children 6 to under 12 years

10 mL every 4 hours

children under 6 years

do not use

other information

  • each 10 mL contains: sodium 4 mg
  • store at 20-25°C (68-77°F)

inactive ingredients

anhydrous citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavor, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sorbitol solution

questions or comments?

1-800-SHOPRITE

also known as

This drug label information is as submitted to the Food and Drug Administration (FDA) and is intended for informational purposes only. If you think you may have a medical emergency, immediately call your doctor or dial 911. You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Search Drugs and Medication

Or Browse by Name